# SDR QR9R2024040200001

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723629741
- Aircraft time: 3,178 hours
- System (JASC): 2200 · Auto Flight System
- Part: Motor
- Part number: 41800879001
- Part serial: 2210
- Condition: Faulted
- Location: Yaw Trim
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AFTER PICKING AIRCRAFT UP TO A HOVER, YAW TRIM LIGHT ILLUMINATED. REMOVED AND REPLACED YAW TRIM MOTOR IAW AMM 67-14-00, 4-1.
